# SDR CA101012009

- Difficulty date: October 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 26,142 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: L1 Door
- Component: L1 Door, Boeing
- Component part number: 141A61606
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR DOESN`T FULLY OPEN.  FOUND SCREW FOR RADIUS ROD LINK TO HINGE ARM PIN SHEARED.  REPLACED PIN, SCREW AND WASHERS, MM 52-11-21.
